RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 2, Pages 333–338 (Mi tvp629)  

Short Communications

On a problem of optimal scanning

K. Sh. Zigangirov

Moscow

Abstract: A version of the optimal scanning problem [1]–[3] leading to a simple analytical solution is considered.

Full text: PDF file (337 kB)

English version:
Theory of Probability and its Applications, 1966, 11:2, 294–298

Bibliographic databases:

Received: 21.12.1964

Citation: K. Sh. Zigangirov, “On a problem of optimal scanning”, Teor. Veroyatnost. i Primenen., 11:2 (1966), 333–338; Theory Probab. Appl., 11:2 (1966), 294–298

Citation in format AMSBIB
\Bibitem{Zig66}
\by K.~Sh.~Zigangirov
\paper On a~problem of optimal scanning
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 2
\pages 333--338
\mathnet{http://mi.mathnet.ru/tvp629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=200090}
\zmath{https://zbmath.org/?q=an:0156.38903}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 2
\pages 294--298
\crossref{https://doi.org/10.1137/1111025}


Linking options:
  • http://mi.mathnet.ru/eng/tvp629
  • http://mi.mathnet.ru/eng/tvp/v11/i2/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:156
    Full text:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020